MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE CLARIS EP-4 CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE CLARIS EP-4 CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H403023
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During the procedure, the ep4 stimulator was not communicating with the dws and the case was cancelled.Remote troubleshooting was done but the problem persisted.The patient was punctured, but the procedure could not be completed and the case was abandoned.There were no consequences to the patient.
 
Additional Manufacturer Narrative
One workmate¿ claris¿ ep-4¿ cardiac stimulator was received for evaluation.The field reported event was confirmed as the stimulator was powered on and communication was unable to be established with the test standard touchscreen.Internal inspection verified all preliminary system voltages were within specification.It was confirmed the microprocessor assembly was non-functional.The microprocessor assembly was temporarily replaced with a known-good unit and functionality was restored.Based on the information provided to abbott and the investigation performed, the root cause was isolated to the microprocessor assembly.
 
Additional Manufacturer Narrative
Additional information: g4, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported communication issue and subsequent cancelation remains unknown.

Brand Name
WORKMATE CLARIS EP-4 CARDIAC STIMULATOR
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key10202937
Report Number2184149-2020-00088
Device Sequence Number948906
Product Code DQK
UDI-Device Identifier05414734030236
UDI-Public05414734030236
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH403023
Device Catalogue NumberH403023
Device Lot Number6727102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer06/24/2020
11/18/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date09/25/2020
11/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;